MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINK ENDO-MODEL EVO KNEE SYSTEM; ENDO EVO-W MODULAR JOINT COMPONENT

WALDEMAR LINK GMBH & CO. KG LINK ENDO-MODEL EVO KNEE SYSTEM; ENDO EVO-W MODULAR JOINT COMPONENT
Model Number 15-8541/16
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reported by the representative that the patient presented with infection and a washout and swap was performed on (b)(6) 2026.The parts were recently implanted on (b)(6) 2026.

Brand Name
LINK ENDO-MODEL EVO KNEE SYSTEM
Common Device Name
ENDO EVO-W MODULAR JOINT COMPONENT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key24817012
Report Number3006721341-2026-00008
Device Sequence Number9686538
Product Code KRO
UDI-Device Identifier04026575223688
UDI-Public04026575223688
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
Report Date (Section F) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-8541/16
Device Catalogue Number15-8541/16
Device Lot Number230703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/16/2026
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer03/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale